ophthalmologist-icon
Conjunctivitis
I have got conjunctivitis from last 8 days and there is no sign of it getting better. The eyes are getting to a darker shade of red eyerday . I have visited a doc. Bt he just gave me medicines and no proper consultation. He proposed me a dose of these 3 medicines. Moxigram-KT VelDrop Moxigram eye ointment
699 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Vigamox eye drops 6-8 times + zymaxid eye drops 4 times + genteal eye drops 5-6 times+ Flarex eye drops 3-4 times+ tab L-cin750 mg once daily x 5 days.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It's better if you stop monogram kt drops instead can use Tibrex eye drops ( tobramysin ) 4 times a day for a week. And continue other medicine also
Next Steps
go for second opinion
Health Tips
if there is no betterment it's wise to go for consultation again either with same doctor or another
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hello Treatment is in right direction Viral conjunctivitis takes few days to recover Please have patience and continue the medicine
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Viral conjunctivitis treatment
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.